advertisement
Question
Posted by: amy | 2008/06/30

anti-biotics didint know pregnant

Hi

I was treated by my gynae for an infection with flaxyl, doxicilin, and cypro-hexal. Stopped taking the meds after three days when I developed a rash. Recently discovered I am pregnant, would have been about two weeks when on the anti-biotics.

Could these meds have harmed the baby

Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you mean that you took the pills two weeks after your last period, then there would be no effect on the baby. If you mean that you took the pills 6 weeks after your last period, then these pills do have a chance of affecting the baby and you should discuss it with your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement